# SDR SWAA991080

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 6558206
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LANDING GEAR WOULD NOT RETRACT DURING TAKEOFF.  HANDLE WOULD NOT MOVE ABOVE OFF POSITON.  ADJUSTED MAIN GEAR SAFETY SENSOR AND PERFORMED GEAR SWING CHECK PER MM.
